# SDR SWIA202054305

- Difficulty date: October 19, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NET ATTACHMENT BEAM ANGLE PN 601R35050-109 AT FS 621 CRACKED.  C-CHECK RO 11/21/2020.  REMOVED CARGO DOOR NET ATTACHMENT BEAM CRACKED ANGLE P/N 601R35050-109, REF CRJ200 SRM.  DRILLED AND LOCATED NEW ANGLE, REF CRJ200 SRM.  INSTALLED CARGO DOOR NET ATTACHMENT BEAM NEW ANGLE P/N 601R35050-109, REF CRJ200 SRM.
